Multiple functors. IV. Monoidal closed structures on Cat n
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 1, p. 59-104
@article{CTGDC_1979__20_1_59_0,
     author = {Ehresmann, Andr\'ee and Ehresmann, Charles},
     title = {Multiple functors. IV. Monoidal closed structures on $Cat\_n$},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {1},
     year = {1979},
     pages = {59-104},
     zbl = {0415.18007},
     mrnumber = {544529},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_1_59_0}
}
Ehresmann, Andrée; Ehresmann, Charles. Multiple functors. IV. Monoidal closed structures on $Cat_n$. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 1, pp. 59-104. http://www.numdam.org/item/CTGDC_1979__20_1_59_0/

1 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Springer (1967). | MR 220789

2 D. Bourn, Natural anadeses and catadeses, Cahiers Topo. et Géo. Diff. XIV-4 (1973), p. 371-380. | Numdam | MR 354808 | Zbl 0323.18003

3 A. & C. Ehresmann, Multiple functors I, Cahiers Topo. et Géo. Diff. XV-3 (1978), 215 - 292 2. | Numdam

4 A. & C. Ehresmann, Multiple functors II, Id. XIX- 3 (1978), 295-333. | Numdam | Zbl 0415.18005

5 A. & C. Ehresmann, Multiple functors III, Id. XIX - 4 (1978), 387-443. | Numdam | Zbl 0415.18006

6 C. Ehresmann, Structures quasi-quotients, Math. Ann. 171 (1967), 293- 363. | MR 212066 | Zbl 0248.18007

7 J.W. Gray, Formal category theory, Lecture Notes in Math. 391, Springer (1974). | MR 371990 | Zbl 0285.18006

8 J. Penon, Catégories à sommes commutables, Cahiers Topo. et Géo. Diff. XIV-3 (1973). | Numdam | MR 357537 | Zbl 0289.18002

9 C.B. Spencer, An abstract setting for homotopy pushouts and pullbacks, Cahiers Topo. et Géo. Diff. XVIII-4 (1977),409-430. | Numdam | MR 486054 | Zbl 0378.18008

10 R. Street, Limits indexed by category-valued 2-functors, J. Pure and App. Algebra 8-2 (1976), 149 - 181. | MR 401868 | Zbl 0335.18005